Aa
A
A
A
Close
Heart Health Community
353 Members
Avatar universal

anxiety/panic attacks due to propranolol.

Hello,
I've been using propranolol over a year for performance anxiety.
I made the mistake to stop cold turkey for about two weeks during semester break. I used to take 120mg.
When school started again,during the first week I used propranolol for two days at the same dose and I realised that blushing,high blood pressure,palpitations came back.
The second week I tried to increase the dose in order to overcome withdrawl. However, the outcome was even worse. Tremor and trembling voice came back.
Overall, I have school lessons 3-4 times a week. This Monday, starts the third week. Would you suggest me to continue to the previous dose(120mg) and wait until propanolol works or should I change to a different beta blocker? (preferably with high lipophilicity as I've read that beta-blockers with high lipophilicity are supposed to be the best for anxiety related issues.)


Read more: Anxiety/Panic attacks due to propranolol withdrawl. - Panic Attacks Forum - eHealthForum http://ehealthforum.com/health/anxiety-panic-attacks-due-to-propranolol-withdrawl-t449710.html#ixzz3T4LjwWRp
Follow us: @ehealthforums on Twitter
1 Responses
11548417 tn?1506084164
I advice you to talk this through with your doctor. Don't change doses without discussion with him/her.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.
Trying to lose weight? Grab a snack that works with your diet, not against it. Check out these delicious, slimming foods.
Trying to lose weight? Grab a snack that works with your diet, not against it. Check out these delicious, slimming foods.
How eating more salt may actually save your life.
A deeper look into the relationship between salt and hypertension.